# SDR ASAA9610028

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65549064
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, A CRACK WAS FOUND IN THE RADIUS OF THE UPPER FLANGE TO WEB OF THE FLOOR BEAM AT BS 520, RBL 24.75.  REPAIRED PER EA 5320-01260 AND BOEING SB 737-53-1120.  (M)
